# SDR 95ZZZX5336

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE LATERAL CABIN FLOOR SUPPORT BS 200 FROM BL ZERO TO RBL 22 AF 13.  FABRICATED PART IAW SRM 53-11-1.  ALODINE AND PRIMED PART IAW SRM 51-10.  DRILLED PART AND DEBURRED PART AND INSTALLED IAW SRM 53-11.  N/R NR 027D1-4046.
